MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY¿; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY¿; CORONARY DRUG-ELUTING STENT
Model Number H7493926020350
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
During the case, doctors were introducing the stent and it broke off as it was going in.Fortunately it was before it reached the artery and was able to easily be removed, we then opened another stent and proceeded on, there was a short delay.

Brand Name
SYNERGY¿
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8270247
Report Number8270247
Device Sequence Number11125026
Product Code NIQ
UDI-Device Identifier08714729840183
UDI-Public(01)08714729840183(17)200626(10)22343407
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/14/2018
Report Date (Section F) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926020350
Device Catalogue NumberH7493926020350
Device Lot Number22343407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/23/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/14/2018